# SDR SIMA20250630007

- Difficulty date: June 30, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N780AH
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 38,198 hours, 28,741 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17085306001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III INTERNAL DOUBLER BETWEEN FR 76-77 AND STGR 28R-27R IS CORRODED. (MAJOR REPAIR) (LEVEL 2 CORROSION). ACCOMPLISHED PERMANENT REPAIR ON CENTER FUSELAGE III INTERNAL DOUBLER BETWEEN FR 76 AND FR 77 AND BETWEEN STRINGERS 28 R AND 27 R IAW ERS-EJ-53MR-5232
